Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9111
Title: Modeled Boltzmann equation and its application to shock-capturing simulation
Authors: So, RMC 
Leung, RCK 
Fu, SC
Issue Date: 2008
Publisher: American Institute of Aeronautics and Astronautics
Source: AIAA journal, 2008, v. 46, no. 12, p. 3038-3048 How to cite?
Journal: AIAA journal 
URI: http://hdl.handle.net/10397/9111
ISSN: 0001-1452
EISSN: 1533-385X
DOI: 10.2514/1.35332
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Dec 1, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Dec 10, 2017

Page view(s)

46
Last Week
3
Last month
Checked on Dec 11, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.